Volume 29, Number 1 April 2000

From NZJM

Jump to: navigation, search

New Zealand J. Math. Volume 29, Number 1 (2000) Table of Contents:

Davide Amadei

   Distributions on graded manifolds
   pp. 1-10. 

D.H. Armitage

   The Pompeiu property on the sphere
   pp. 12-18. 

R.J. Gribben

   Nutrient - phytoplankton modelling
   pp. 19-32. 

P. Katerinis and N. Tsikopoulos

   Minimum degree and f-factors in graphs
   pp. 33-40. 

Abdul M. Mohamad

   Characterizations of Moore and semi-stratifiable spaces
   pp. 41-46. 

Nasaharu Nishio and Noriaki Suzuki

   A characterization of strip domains by a mean value property for the parabolic operator of order $\alpha$
   pp. 47-54. 

Juan Pablo and Julio D. Rossi

   Simultaneous versus non-simultaneous blow-up
   pp. 55-60. 

Ice B. Risteski, Kostadin G. Trencevski and Valéry C. Covachev

   Reduction of the generalized Popov's differential equation to Birkhoff canonical matrix form
   pp. 61-70. 

Wilhelm Schwick

   A note on Zalcman's lemma
   pp. 71-72. 

A. Yu. Shahverdian, M. Mssén and G.S. Hovanessian

   On functional-differential inclusions of Volterra-type
   pp. 73-90. 

Naseer Shahzad

   Random approximations and random coincidence points of multivalued random maps with stochastic domain
   pp. 91-96. 

Siamak Yassemi

   Homomorphisms locally of finite injective dimension
   pp. 97-102 

Last updated: 30 March 2001

Personal tools